Processing may take a few seconds...

Article


Title

On fractional non-local bodies with variable length scale

Authors

[ 1 ] Instytut Konstrukcji Budowlanych, Wydział Budownictwa i Inżynierii Środowiska, Politechnika Poznańska | [ P ] employee

Scientific discipline (Law 2.0)

[2.6] Civil engineering and transport

Year of publication

2017

Published in

Mechanics Research Communications

Journal year: 2017 | Journal volume: vol. 86

Article type

scientific article

Publication language

english

Keywords
EN
  • non-local models
  • fractional calculus
  • variable length scale
Pages (from - to)

5 - 10

DOI

10.1016/j.mechrescom.2017.10.004

Points of MNiSW / journal

30.0

Points of MNiSW / journal in years 2017-2021

30.0

Impact Factor

1.640